# SDR ASOA201901043005

- Difficulty date: January 4, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N12563
- Make and model: Emb EMB-145LR
- Aircraft serial: 145612
- Aircraft time: 30,233 hours, 23,907 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Part number: 14522226003
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION FOUND BUTT STRAP FOR CENTER OMEGA BEAM IN LAV FRAME 59-60 CORRODED THROUGH @ AFT NUT PLATE. MAINTENANCE REPLACED BUTT STRAP FOR CENTER OMEGA BEAM AT FRAME 59-60.
